# SDR NACA2023012700001

- Difficulty date: January 27, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,872 hours, 19,420 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Location: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO KMIA INTERMITTENT HPSOV EICAS AND STATUS MESSAGE. RIGHT ENG BLEED OFF LIGHT ILLUMINATED. DEFERRED PER MEL 36-11-02-02 @ 1155Z CAT C. SWAPPED HPSOV VALVES PER AMM 36-11-07
